# SDR TWAA0101001

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,206 hours, 28,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS161208
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN DESCENT INTO SAT THE RT HYDRAULIC QUANTITY WENT TO ZERO.  IT WAS NECESSARY TO MANUALLY EXTEND THE LANDING GEAR, AND TO BE TOWED OFF THE RUNWAY AFTER LANDING.  REPLACED THE O-RING ON THE RT HYDRAULIC BRAKE PRESSURE MANIFOLD PLUG PORT DUE TO LEAKING HYDRAULIC FLUID.  CHECK-C 3-20-00 STL.
